Transversely affine foliations of some surface bundles over of pseudo-Anosov type
Annales de l'institut Fourier (1991)
- Volume: 41, Issue: 3, page 755-778
- ISSN: 0373-0956
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] A. FATHI, F. LAUDENBACH and V. POÉNARU, Travaux de Thurston sur les surfaces, Séminaire Orsay, Astérisque, vol. 66-67 (1979). Zbl0406.00016MR82m:57003
- [2] E. GHYS and V. SERGIESCU, Stabilité et conjugaison différentiable pour certains feuilletages, Topology, 19 (1980), 179-197. Zbl0478.57017MR81k:57022
- [3] G. HECTOR and U. HIRSCH, Introduction to the geometry of foliations, Part B, Friedr. Vieweg & Sohn, Braunschweig/Wiesbaden, 1983. Zbl0552.57001
- [4] T. INABA, Resilient leaves in transversely affine foliations, Tôhoku Math. J., (2) 41 (1989), 625-631. Zbl0674.57022MR91a:57025
- [5] T. INABA and S. MATSUMOTO, Non-singular expansive flows on 3-manifolds and foliations with round prong singularities, preprint, 1989.
- [6] F. LAUDENBACH and S. BLANK, Isotopie de formes fermées en dimension trois, Invent. Math., 54 (1979), 103-177. Zbl0435.58002MR81d:58003
- [7] G. LEVITT, Pantalons et feuilletages des surfaces, Topology, 21 (1982), 9-33. Zbl0473.57014MR83f:57017
- [8] G. MEIGNIEZ, Actions de groupes sur la droite et feuilletages de codimension 1, Thèse, Université Claude Bernard-Lyon I, 1988.
- [9] H. NAKAYAMA, On cutting pseudo-foliations along incompressible surfaces, preprint, 1988. Zbl0742.57009
- [10] S.P. NOVIKOV, Topology of foliations, Trudy Moskov Mat. Obshch., 14 (1965), 248-278, Trans. Moscow Math. Soc., 14 (1965), 268-304. Zbl0247.57006MR34 #824
- [11] R. ROUSSARIE, Plongements dans les variétés feuilletées et classification de feuilletages sans holonomie, Publ. Math. I.H.E.S., 43 (1974), 101-141. Zbl0356.57017MR50 #11268
- [12] B. SEKE, Sur les structures transversalement affines des feuilletages de codimension un, Ann. Inst. Fourier (Grenoble), 30-4 (1980), 1-29. Zbl0417.57011MR82b:57023
- [13] V.V. SOLODOV, Components of topological foliations, Math. USSR-Sbornik, 47 (1984), 329-343. Zbl0548.57014
- [14] I. TAMURA and A. SATO, On transverse foliations, Publ. Math. I.H.E.S., 54 (1981), 5-35. Zbl0484.57016MR83k:57022
- [15] W. THURSTON, A norm for the homology of 3-manifolds, Mem. A.M.S., 59, No. 339 (1986), 99-130. Zbl0585.57006MR88h:57014
- [16] W. THURSTON, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. A.M.S., 19 (1988), 417-431. Zbl0674.57008MR89k:57023
- [17] N. TSUCHIYA, Elementary transversely affine foliations, preprint, 1989.